≡ ▼ LINKS
ABC Homeopathy Forum

 

The ABC Homeopathy Forum

Skin Aggravation Healing Crises

I've been taking a formula for burning, itching, painful, throbbing skin for 16 days. Each day it seems to get worse. I have a low immune system, possibly Lyme. This is a chronic condition that's at least 2 years

The formula is all 30C: Belladonna, Apis, Calendula and Sulphur.

The pain has become unbearable, not able to function. Yesterday I woke feeling mentally good, skin not in pain for about 2 hours, felt very hopeful (skin color improved). But since then, I've been down with worse pain then I had before.

My skin turns a dark purple. It's on my lower legs and feet, especially right leg.

My question is, do I stay on the formula. It's becoming difficult to accomplish anything. part of the problem could be that when I do feel good I might be overexerting the pay the price afterwards. I don't want to stop taking it and the turnaround of my health be just around the corner.

Thank you for considering my situation
 
  Embrace.Wisdom on 2019-06-26
This is just a forum. Assume posts are not from medical professionals.
can you post a photo of your legs..?
homeo helper
 
homeo_helper 4 months ago
Thank you for your response. Please let me know if this picture comes through.
 
Embrace.Wisdom 4 months ago
I got your pictures.
Pl take
1. Psorinum-1m 6 pills at bed time (only one dose of 6 pills)
Next day : No medicines
Then Start

2. Sulphur-30 6 pills twice a day
3. Arsenic Album-200 6 pills at bed time

Pl take the treatment for 15 days (2 and 3) and then come back

homeo helper
 
homeo_helper 4 months ago
Thank you. Update from my last post: I am seeing a definite improvement. Not where if I'd like to be, but moving forward. I'll order those single and try.
 
Embrace.Wisdom 4 months ago
Does no medicine mean no blood pressure or other meds or no homeopathy remedies?
 
Embrace.Wisdom 4 months ago
you can take you BP or Diabetics tablet as regular.

homeo helper
 
homeo_helper 4 months ago
Update:Waiting for my new remedies, I've continued to take Belladonna, Apis, and Sulphur. There's a significant difference in my skin. The itching is not as severe but the area is hot and burning often with a pain level sometimes up to five or six. My question is do I stop taking it and wait for my remedies to arrive it continue, thinking this is part of the healing process.
Thank you.e
[Edited by Embrace.Wisdom on 2019-07-08 21:41:18]
 
Embrace.Wisdom 4 months ago
if hte medicines are exoected to arrive in 2-3 days, you can stop eariler medicines and wait for medicines to come.
homeo helper
 
homeo_helper 4 months ago
Thank you
 
Embrace.Wisdom 4 months ago
My skin appears to be improving, but emotions are stirred up and old buried abuse is coming up, things I've worked thru before are surfacing. Also, tired and unmotivated, more than'normal'
 
Embrace.Wisdom 4 months ago
Embrace.Wisdom said My skin appears to be improving, but emotions are stirred up and old buried abuse is coming up, things I've worked thru before are surfacing. Also, tired and unmotivated, more than'normal'

I'm guessing it's emotions connected to the illness, wondering if I need to ride it out or add something for balance, pleasee?
 
Embrace.Wisdom 4 months ago
This is homeopathic aggravation of old symptoms.
The remedies have triggered your life force
To start removing blocks to health. The life force
Has its own intelligence in how it goes about this.

If you take something to stop this process or
Even use new remedies you will be suppressing
Your cure. Try to ride it out-
 
simone717 4 months ago
Thank you, it's what I was thinking. It's like an unwinding.
 
Embrace.Wisdom 4 months ago
First of all, I'd like to say a big thank you!!! as my skin improves I'm feeling like I'm getting my life back. What a difference this is making.

I've been on the homeopathy suggestion for 8 days. Seeing a continued improvement in my skin but the itching is returning, and crawling under my skin seems to be coming back too. The stabbing pain seems to be gone. Also my urine is between a light pink and orange. Wondering if I should take the Psorinum again? Or continue and wait another 7 days.
Very Appreciatively,
Gwen 💕
[Edited by Embrace.Wisdom on 2019-07-18 16:04:26]
 
Embrace.Wisdom 4 months ago
Hi,

You have been taking sulphur 30 and arsenicum 200
For 7 days now- following homeo helper?
Correct?

Skin issues can take a long time to totally cure.
Also , every time you suppressed them in past
With creams or western meds- will be releasing.

However, you may be overdosing now, which
Could be why these old things are returning,
In other words they could be proving symptoms.
So if me, I would stop taking them and observe
And see what your status is after another 7 days.

Once the life force has been stimulated to clear-
If you give too much more? Then it overwhelms
The life force reaction and instead you get
The proving symptoms - you can google
Materia medica of ..... ( any remedy) and see
The symptoms it can heal and also cause if too
Much is given or potency is too high.

Proving symptoms will wear off if you stop-
Everyone has their own response. I think you
Need to stop and wait to see what is going on.
 
simone717 4 months ago
Thank you Simone. My concern is not wanting to go back to where I was. What you're saying makes sense to me.
 
Embrace.Wisdom 4 months ago
Hi,

Once you start remedies- unless it is an acute
Issue like a cold, flu, etc.. there is a lot of waiting
Involved in order to evaluate the cure process.

You have had a good reaction, and potencies
Like 200c. 1m etc can have ongoing effects
For weeks after taking.
 
simone717 4 months ago
Thank you. So much to 💕
 
Embrace.Wisdom 4 months ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.